# SDR SWAA000140

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 276812
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION, NLG RED LIGHT ILLUMINATED.  C/W QRH AND EXTENDED GEAR NORMALLY.  REMOVED AND REPLACED NLG HYD FUSE AND NLG DOWN LOCK ACTUATOR PER MM.
